• over 2 years ago

    Why can't I lose weight?

    About a month ago I started an exercise and weight loss regimen. At the time I started I weighed 209 lbs. I STILL weigh that. I have been walking for at least 30 minutes a day and have given up desserts, except for fresh fruit or 2 squares of dark chocolate. I have been eating less fat and fewer carbs, but I'm not starving myself. I have not lost an ounce. About the time I began the diet I got a cortisone shot in my knees because the insurance company had not yet okayed Synvisc. Is it possible that the cortisone is keeping me from losing? When I look back on it I realized that after the first two shots, a year ago and six months ago, I started getting huge in the stomach. I have never had a huge stomach and the weight just came on suddenly. I am also bleeding and bruising very badly at just the slightest bump or scratch. Could that also be a side effect of the steroid shot?

Responses

  • 9 months ago

    RE: Why can't I lose weight?

    I got this arthritis.org.

    Steroids affect your metabolism and the way your body stores fat. At first, much of your weight gain will be due to water retention. But over time, your body fat may increase as well. Corticosteroids tend to increase your appetite, prompting you to eat more than you need. You may notice fat accumulation in your face, on the back of your neck, and around your abdomen.

    Solution: Watch your calories and exercise regularly to prevent excessive weight gain. Particularly watch your salt intake, which can increase fluid build-up. If you do gain weight, it won’t likely linger forever. Most people start to lose it relatively easily once they taper off the steroids.
  • 5 months ago

    RE: Why can't I lose weight?

    I found rebrand.ly/abhpgt8,it helped me not only lose weight but keep it off,hope it helps some others !
  • 3 months ago

    RE: Why can't I lose weight?

    My friend had the same situation and she could not cope with it. She even went to a specialist for help. He was able to help her with this, can you do the same? He recommended certain exercises and diets. It was difficult for her at first, but she is purposeful. She downloaded videos with music and visual examples of exercises using the Vidmate app ... and worked for a long time. Also, be sure to follow the diet. In the end, it helped her. I think it can also help you.
  • 1 month ago

    RE: Why can't I lose weight?

    Your side effects may actually be caused by steroid shots. Although they don't pose a serious danger, each person's body reacts differently to different drugs. My friend had a similar situation when he wanted to gain weight. At first, everything was fine, he went according to the program, but then the side effects of steroids began to appear. He immediately went to a doctor and the doctor recommended that he give up steroids. My friend was upset that he had to give them up, but he still didn't give up on his goal of getting his body in good shape. He found a great article at https://www.healthcarebusinesstoday.com/bioharmony-advanced-review/ where he learned all about bioharmony and rebuilt his nutrition and exercise program. Now he's in great shape and all the side effects from the steroids are gone. So be very careful with steroids